W1, N versus C1 local minimizers for elliptic functionals with critical growth in RN - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2009

Dates and versions

hal-00864757 , version 1 (23-09-2013)

Identifiers

Cite

Jacques Giacomoni, S. Prashanth, K. Sreenadh. W1, N versus C1 local minimizers for elliptic functionals with critical growth in RN. Comptes Rendus. Mathématique, 2009, 347 (5-6), pp.255-260. ⟨10.1016/j.crma.2009.01.010⟩. ⟨hal-00864757⟩
55 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More